# SDR REXA2024102100900

- Difficulty date: October 9, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 33,605 hours, 24,837 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: A/C Pack
- Part number: CC67033563001SB
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044 REVISION G, DATED JUL05/2022 FOUND LH AND RH STR12A FITTINGS PN CC670-33563-001SB AND CC670-33562-001SB CANNOT BE INSTALLED IAW SERVICE BULLETIN INSTRUCTIONS DUE TO EXISTING FASTENERS LOCATIONS ON THE AIRCRAFT COMPLIED WITH MHIRJ REO 690-53-11-1871 REV -- DATED 2024-10-12.
